# SDR UALA2012031301650

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 66,264 hours, 12,055 cycles
- Engine: Pwa PW4077
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Hose
- Part number: IT4354458
- Condition: Broken
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER AND ICE FOUND IN FWD CARGO PIT BELLY, UPON INSPECTING FOUND DRAIN LINE WITH HOLE FOR FWD DRAIN MAST SYSTEM.  DF FWD DRAIN MAST IAW MEL.  PCN 192-1608 IT4354-458.  HOSE ASSY.  DUE TO CREW REFUSAL OF AIRCRAFT WITH DF680, DF683.  REMOVED BROKEN HOSE IN DRAIN LINE JUST UPSTREAM OF FORWARD DRAIN MAST FOR REPLACEMENT.  RPLC'D HOSE IN DRAIN LINE.  OPS OKAY.
